# SDR SWAA2022053105507

- Difficulty date: May 7, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER DOUBLER (111A1511-27) LBL 6-31; BS 663 HAS A CRACK. (MARKED) / [01] FABRICATED DOUBLER FROM 2024-0 #0.040 LOT 1313418-1 IAW DWG 11A1511-27 REV.-A AND DWG 111A1000 REV:A;[02] VERIFIED CORRECTIVE ACTION 1.;[03] RECIVED DOUBLER ON CUSTOMER RO NO 867641-SWA. REQ. OK TO TREAT AND PRIME;[04] VERIFIED CORRECTIVE ACTION 3. OK TO TREAT AND PRIME;[05] APPLIED CHEMICAL CONVERSION AND PRIME AT DOUBLER IAW SRM 51-20-01-0G-0 AND SOPM 20-43-03;[06] DOUBLER GOING TO BE INSTALL ON CARDTTG8Q00C9UEE;[07] VERIFIED CORRECTIVE ACTION 5 AND 6.
